MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT PSL HA CLUSTER 48MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT PSL HA CLUSTER 48MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 542-11-48D
Medical Device Problem Codes Difficult to Remove (1528); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records indicate the devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
Impaction bolt stuck in cup.The surgeon was not able to remove the bolt from the cup as it gets cold welded.To resolve the situation, the surgeon put in a different cup in a larger size.
 
Additional Manufacturer Narrative
Corrected data: product returned to stryker.An event regarding a disassembly issue involving a cup impactor bolt and trident shell was reported.Conclusions: capa opened on 16 march 2015 for exceeded complaint rate for da impactor bolt disassembling from shells.The preliminary investigation shows these events are associated with a wide variety of shells and are not specific to shell with this catalog number.There is no evidence or allegation that the trident shell reported within this pi contributed to the event.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
TRIDENT PSL HA CLUSTER 48MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6771964
Report Number0002249697-2017-02399
Device Sequence Number992061
Product Code LPH
UDI-Device Identifier07613327037180
UDI-Public07613327037180
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2022
Device Catalogue Number542-11-48D
Device Lot Number59316404
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/11/2017
Supplement Date Received by Manufacturer12/15/2017
Initial Report FDA Received Date08/07/2017
Supplement Report FDA Received Date01/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR